2019
Том 71
№ 6

All Issues

Ivanov A. S.

Articles: 2
Article (Ukrainian)

On the Hyperspace of Convex Compact Subsets of the Tikhonov Cube

Ivanov A. S., Zarichnyi M. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 5. - pp. 698-701

We prove that the hyperspace of compact convex subsets of the Tikhonov cube \(I^{\omega_1}\) is homeomorphic to \(I^{\omega_1}\) .

Article (Ukrainian)

Smooth diagonalization of Hermitian matrix-functions

Ivanov A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1563–1566